# SDR UIEA2020030900397

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,850 hours, 17,453 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 6240665
- Part serial: 061C1989
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R FWD WINDOW EICAS MESSAGE.( PERFORMED FIM 30-41 F/T 804 UP TO BLOCK 3, MOVED TO FIM 30-41-00/201 TASK 802 TO STEP E. PER TABLE 102 OF 30-41 FOUND RESISTANCE OK. PER STEP 2 OF TABLE 102. REPLACED RT WHCU IAW AMM 30-41-01. OPS NORMAL AT THIS TIME. )
